(I really didn't know what topic to put this under...)
I've had a dark red (bordering on brown) rash on my right inner thigh for the past 6+ months. I've tried using natural remedies to soothe the unbearable itching but to no avail. It seems to worsen after I shower, or if the area gets overheated. It becomes a lot darker or perhaps inflammed after the shower inparticular. Just recenlty, a pretty large hive appeared below the rash (and is just as itchy), also reacting to the shower etc.
I'm living in a foreign country and have been to see several doctors here for yeast infections in the past but received medication which made the infections much worse and caused upsetting side effects. So I'm very afraid of going to see a doctor about this because it also costs more money than I can afford to spend on unsuitable drugs. Is it possible that this rash is related to my previous yeast infections? There is no possibility of this being an STD and I'm not currently taking any medications.
Can someone please offer me some advice or perhaps take a guess at what this rash might be, what caused it, and why it isn't going away?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.